Open Access
2017 Asymptotically almost periodic motions in impulsive semidynamical systems
Everaldo M. Bonotto, Luciene P. Gimenes, Ginnara M. Souto
Topol. Methods Nonlinear Anal. 49(1): 133-163 (2017). DOI: 10.12775/TMNA.2016.065


Recursive properties on impulsive semidynamical systems are considered. We obtain results about almost periodic motions and asymptotically almost periodic motions in the context of impulsive systems. The concept of asymptotic almost periodic motions is introduced via time reparametrizations. We also present asymptotic properties for impulsive systems and for their associated discrete systems.


Download Citation

Everaldo M. Bonotto. Luciene P. Gimenes. Ginnara M. Souto. "Asymptotically almost periodic motions in impulsive semidynamical systems." Topol. Methods Nonlinear Anal. 49 (1) 133 - 163, 2017.


Published: 2017
First available in Project Euclid: 11 April 2017

zbMATH: 1372.37047
MathSciNet: MR3635640
Digital Object Identifier: 10.12775/TMNA.2016.065

Rights: Copyright © 2017 Juliusz P. Schauder Centre for Nonlinear Studies

Vol.49 • No. 1 • 2017
Back to Top